Kidney Health



Related Terms: Diabetes, Kidney Disorders, Kidney Stones, Hypertension, Kidney Tests, Urinary Tract Infection, Blood Pressure

Recently Answered Questions


Are my blood test results worrisome?
Query: Hello doctor, I am a 57 year old male. I just had a blood test. Results: Hemocrit 60.0 (h), Blood Urea Nitrogen 24 (h), MCV 96.6 (H), MCHC 31.9 (L), Creatinine 1.36 (H), Basophils 2.1 (H), All other labs were normal.  Read Full »
Dr. Smrita Singh
Hematologist

Answer: Hello, Welcome to icliniq.com. BUN levels represent the balance between urea production (liver), urea breakdown, and urea elimination (kidneys). Therefore, BUN is an indicator of kidney health and/or liver health. A high hematocrit could be due to many reasons and is not an indication of iron ove...  Read Full »
 
What is the recommended dose of Propofol during ORIF surgery?
Query: Hi doctor, What is the recommended dose of Propofol during ORIF surgery on a fractured wrist? The patient is a 57 year old female. Her weight may be about 140 pounds. The surgery may take 30 minutes or so.  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have carefully reviewed your query and want to add that there are different dosages for different patients. It depends on the patient's other health issue and health conditions. Also, it depends on health, lungs and kidneys health status. Anyway, for patients above 55 ...  Read Full »
 
My blood phosphorous level is 4.58 mg. Does it mean my kidneys are failing?
Query: Hello doctor, My reports are as follows. My blood phosphorous level is 4.58 mg, and it was always 3.2 mg. Rest kidney test is fine. Seeing my report, can you please tell me if my kidney is failing? I am too much worried. I am having Metformin 1000 mg as I am prediabetic and Voveron painkiller last ...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As such increase in phosphorus is not a marker of kidney disease. It can happen due to an increase in the daily products intake, pain-killer intake, and dehydration. I do not find any reason to worry.  Read Full »
 
Can I take any medicine to lose weight fast?
Query: Hello doctor,I am 37 years old. I have gained a lot of weight of late and my weight is 101 kg at 5 feet and 7 inches. I got all the tests done and I have a fatty liver and am pre-diabetic. Can I take Metformin for weight loss and diabetes? Can it help me in reducing the fatty liver? Please help.  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hello, Welcome to icliniq.com. I understand you are worried about your weight gain and being prediabetic. Remember, Metformin is a prescription drug, and it is your physician who can decide if it is needed for you or not. Metformin can be prescribed to prevent diabetes (type II diabetes onset) if pr...  Read Full »
 
Kidney Stones: Causes, Management and Prevention
Article Overview: One in every 20 people develop kidney stones at some point in their life. Here is an article to know about kidney stones, its management and prevention.  Read Article »
Dr. Revathi Sundaramurthy
Ayurveda Specialist

What is a Kidney Stone? Kidney stones (renal calculi) are hard mineral deposits like calcium, oxalate and phosphorus that form inside the kidneys. They vary in size. A minute stone may pass on its own, causing little or no pain, while stones more than 3mm of size gets stuck in ureters and block the ...  Read Article »
 
Diagnosed with Kidney Stone - What Next?
Article Overview: Many patients are found to have small 3 mm to 5 mm stones in kidneys. They get worried and rush to doctor. Some land up taking unnecessary, costly treatment. Here, I have discussed a few information about kidney stones.  Read Article »
Dr. Devendra
Urologist

The anatomy of the urinary system is such that urine formed in the kidney is transported to urinary bladder by a narrow tube called ureter. Size is the limiting factor for natural passage of kidney stone through this narrow passage. Ureter can accommodate around 4 mm diameter st ...  Read Article »
 
What can happen to a person having 14 Crocin 650 mg tablets at once?
Query: Hi doctor, My friend has taken 14 tablets of Crocin 650 mg at a time? What can we do now? Is there any ayurveda treatment for that?  Read Full »
Dr. Arul Amuthan
Pharmacologist

Answer: Hello, Welcome to icliniq.com. Crocin is a Paracetamol drug. Your friend has consumed 14 tablets of Paracetamol which is a very high dose. It can cause the following side effects: Nausea and vomiting. Diarrhea and abdominal pain. Low blood pressure and low blood glucose level. Headache and skin all...  Read Full »
 
Why has my mother's creatinine level spiked despite taking tablets?
Query: Hi doctor, My mother is suffering from chronic kidney disease, and her creatinine level spiked to 3 from 2.4 within a week. She is having issues in breathing. She is in ICU now. Why did this happen even after taking medication? She has a history of diabetes. She is taking Insulin 10 to 20, Neugab...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As she is suffering from chronic kidney disease, she would have also had an acute kidney injury. The most common cause of such an acute insult is an infection. The infection can be in the blood or urine. The other cause could be a cardiac involvement. At present,...  Read Full »
 
I have severe stomach pain. Please look into my reports and tell me the cause.
Query: Hello doctor, I am a 29 year old male. I have a severe stomach pain on the left side. I went to the doctor and they did a USG of the whole abdomen. I am attaching the reports. Please help me.  Read Full »
Dr. Girish C Kamat
Hematologist

Answer: Hello, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). You have a stone in your ureter (the tube-like structure connecting the kidneys and the urinary bladder), because of which you are getting the abdominal pain. Please consult a urologist u...  Read Full »
 
Two years after a kidney transplant, I have foamy urine and legs are swollen. Please help.
Query: Hello doctor, Two years back, I had a kidney transplant. Now, I have swelling in legs and foamy urine. I take Prograf 3 mg in the morning and 2.5 mg at night. My BP is 102/55 mmHg. I do not have diabetes. Please help.  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have reviewed your health query and it seems your kidneys are not functioning optimally. There is some ongoing disease process that has caused deranged kidney function. Swelling in legs (edema) and foamy urines are symptoms and signs of deranged kidney functions. It war...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Kidney Health? We have medical experts to help you right away.

Ask a Doctor Online Now!